Alert archive / Utah / Red Flag Warnings in 2008

Red Flag Warning 17, NWS Salt Lake City, UT

May 30, 2008

NWS Salt Lake City, UT issued this red flag warning at May 30, 2008, 2:30 PM MDT. It took effect at May 31, 2008, 1:00 PM MDT. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2008, 2:30 PM MDT (20:30 UTC)
In effect from
May 31, 2008, 1:00 PM MDT
Expired
Jun 3, 2008, 9:00 PM MDT
In force
3 days
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 302030
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
230 PM MDT FRI MAY 30 2008

UTZ440-311200-
/O.NEW.KSLC.FW.W.0017.080531T1900Z-080603T0300Z/
SOUTH CENTRAL UTAH-
230 PM MDT FRI MAY 30 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM SATURDAY TO 9 PM MDT
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY EACH AFTERNOON
AND EVENING FOR FIRE WEATHER ZONE 440...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 9 PM MDT
MONDAY. 

THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTHERN UTAH.

AFTERNOON WINDS WILL INCREASE FOR SATURDAY THROUGH MONDAY. THE
BREEZY WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT
WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM
ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS WILL
DECREASE DURING THE OVERNIGHT AND MORNING HOURS WITH MODERATE RH
RECOVERY TO 25 TO 35 PERCENT IN MOST AREAS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ439-311200-
/O.NEW.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-
230 PM MDT FRI MAY 30 2008

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY AFTERNOON WINDS COMBINED WITH LOW
RELATIVE HUMIDITY FOR FIRE ZONE 439 IN SOUTHWEST UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH.

WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING
30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS 
COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT SUNDAY
AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE WEATHER
CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

GIBSON
11 follow-up statements
000 
WWUS85 KSLC 310912
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
312 AM MDT SAT MAY 31 2008

UTZ440-311715-
/O.CON.KSLC.FW.W.0017.080531T1900Z-080603T0300Z/
SOUTH CENTRAL UTAH-
312 AM MDT SAT MAY 31 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONE 440...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT MONDAY. 

THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH.

AFTERNOON WINDS WILL INCREASE TODAY THROUGH MONDAY. THE
BREEZY WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO
15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH
AFTERNOON FROM ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH
EVENING. WINDS WILL DECREASE DURING THE OVERNIGHT AND REMAIN
SUBCRITICAL THROUGH MORNING HOURS WITH MODERATE RH RECOVERY TO 25
TO 35 PERCENT IN MOST AREAS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ439-311715-
/O.CON.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-
312 AM MDT SAT MAY 31 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES
FOR FIRE WEATHER ZONE 439...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH
INCLUDING UTAHS DIXIE AND ZION CANYON.

WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING
30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS
COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT
SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE
WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 311700
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1100 AM MDT SAT MAY 31 2008

UTZ440-312300-
/O.CON.KSLC.FW.W.0017.080531T1900Z-080603T0300Z/
SOUTH CENTRAL UTAH-
1100 AM MDT SAT MAY 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. 

THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH.

AFTERNOON WINDS WILL INCREASE TODAY THROUGH MONDAY. THE BREEZY
WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM
ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS
WILL DECREASE DURING THE OVERNIGHT AND REMAIN SUB-CRITICAL THROUGH
MORNING HOURS WITH MODERATE RH RECOVERY TO 25 TO 35 PERCENT IN
MOST AREAS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ439-312300-
/O.CON.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-
1100 AM MDT SAT MAY 31 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH
INCLUDING UTAHS DIXIE AND ZION CANYON.

WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING
30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS
COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT
SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE
WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 312000 CCA
RFWSLC

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
158 PM MDT SAT MAY 31 2008

UTZ440-010200-
/O.COR.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/
SOUTH CENTRAL UTAH-
158 PM MDT SAT MAY 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY
FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR COLOR
COUNTRY FIRE ZONE 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. 

THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH.

AFTERNOON WINDS WILL INCREASE TODAY THROUGH MONDAY. THE BREEZY
WINDS...COMBINED WITH RELATIVE HUMIDITY OF 10 TO 15 PERCENT WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH AFTERNOON FROM
ABOUT 1300 HOURS THROUGH ABOUT 2100 HOURS EACH EVENING. WINDS
WILL DECREASE DURING THE OVERNIGHT AND REMAIN SUB-CRITICAL THROUGH
MORNING HOURS WITH MODERATE RH RECOVERY TO 25 TO 35 PERCENT IN
MOST AREAS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ439-010200-
/O.COR.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-
158 PM MDT SAT MAY 31 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS COMBINED WITH LOW RELATIVE
HUMIDITY FOR COLOR COUNTRY FIRE ZONE 439...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH
INCLUDING UTAHS DIXIE AND ZION CANYON.

WINDS WILL INCREASE OVER THE WEEKEND...WITH GUSTS LIKELY REACHING
30 MPH BY SUNDAY AFTERNOON AND CONTINUING MONDAY. THE GUSTY WINDS
COMBINED WITH RELATIVE HUMIDITY LOWERING TO 8 10 15 PERCENT
SUNDAY AND MONDAY AFTERNOON...WILL LIKELY RESULT IN SEVERE FIRE
WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 312101
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
301 PM MDT SAT MAY 31 2008

UTZ439-011200-
/O.UPG.KSLC.FW.A.0009.080601T1900Z-080603T0300Z/
/O.EXB.KSLC.FW.W.0017.080601T1900Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-
301 PM MDT SAT MAY 31 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 9 PM MDT
MONDAY FOR FIRE ZONE 439 IN SOUTHWEST UTAH FOR A COMBINATION
OF GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 9 PM MDT
MONDAY. 

THIS RED FLAG WARNING IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH
INCLUDING UTAHS DIXIE AND ZION CANYON.

WINDS WILL INCREASE SUNDAY AND CONTINUE TO BREEZY ON MONDAY. GUSTS
WILL DEVELOP NEAR 30 MPH BY SUNDAY AFTERNOON AND AGAIN MONDAY
AFTERNOON. THE GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY LOWERING
TO 8 10 15 PERCENT SUNDAY AND MONDAY AFTERNOON...WILL RESULT IN
SEVERE FIRE WEATHER CONDITIONS.

WINDS WILL DECREASE OVERNIGHT SUNDAY NIGHT BUT WITH POOR HUMIDITY
RECOVERY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ440-011200-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/
SOUTH CENTRAL UTAH-
301 PM MDT SAT MAY 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY FOR
A COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
SOUTH-CENTRAL UTAH FIRE ZONE 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. 

THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH.

AFTERNOON WINDS WILL CONTINUE THIS AFTERNOON THROUGH MONDAY. THE
WINDS...GUSTING TO 25 TO 30 MPH WITH RELATIVE HUMIDITY OF 10 TO
15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS EACH
AFTERNOON AND EVENING FROM ABOUT 1300 HOURS THROUGH ABOUT 2100
HOURS. WINDS WILL DECREASE DURING THE OVERNIGHT WITH GUSTS
REMAINING BELOW 25 MPH THROUGH SUNDAY AND MONDAY MORNING...BUT
WITH AREAS OF POOR HUMIDITY RECOVERY TO LESS THAN 25 PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 011021
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
421 AM MDT SUN JUN 1 2008

UTZ440-012200-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/
SOUTH CENTRAL UTAH-
421 AM MDT SUN JUN 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY 
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. 

THIS WARNING IS FOR FIRE ZONE 440 IN EXTREME SOUTH CENTRAL UTAH.

WINDS WILL INCREASE THIS AFTERNOON AHEAD OF A WEAK
DISTURBANCE...WITH GUSTS IN EXCESS OF 25 MPH EXPECTED THIS
AFTERNOON. IN ADDITION...HUMIDITIES ARE EXPECTED TO FALL BELOW 15
PERCENT THIS AFTERNOON. 

WINDS WILL DECREASE OVERNIGHT SUNDAY...BUT HUMIDITY RECOVERY IS
EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP MONDAY
AFTERNOON ALONG WITH CRITICAL HUMIDITIES. GUSTY WINDS AND LOW
HUMIDITIES WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS
TODAY AND AGAIN ON MONDAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ439-012200-
/O.CON.KSLC.FW.W.0017.080601T1900Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-
421 AM MDT SUN JUN 1 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE 
WEATHER ZONE 439...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT MONDAY. 

THIS RED FLAG WARNING IS FOR FIRE ZONE 439 IN SOUTHWEST UTAH
INCLUDING UTAHS DIXIE AND ZION CANYON.

WINDS WILL INCREASE THIS AFTERNOON AHEAD OF A WEAK
DISTURBANCE...WITH GUSTS IN EXCESS OF 30 MPH EXPECTED THIS
AFTERNOON. IN ADDITION...HUMIDITIES ARE EXPECTED TO FALL BELOW 15
PERCENT THIS AFTERNOON. 

WINDS WILL DECREASE OVERNIGHT SUNDAY...BUT HUMIDITY RECOVERY IS
EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP MONDAY
AFTERNOON ALONG WITH CRITICAL HUMIDITIES. GUSTY WINDS AND LOW
HUMIDITIES WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS
TODAY AND AGAIN ON MONDAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 011958
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
158 PM MDT SUN JUN 1 2008

UTZ439-440-021100-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080603T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
158 PM MDT SUN JUN 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY
FOR FIRE ZONES 439 AND 440 FOR LOW RELATIVE HUMIDITY COMBINED
WITH GUSTY AFTERNOON AND EVENING WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. 

THIS RED FLAG WARNING IS FOR FIRE ZONES 439 AND 440 IN SOUTHWEST
AND SOUTH-CENTRAL UTAH.

WINDS ARE BEGINNING TO INCREASE EARLY THIS AFTERNOON AND RELATIVE
HUMIDITY IS 10 PERCENT OR BELOW ACROSS THE WARNING AREA.

WINDS WILL DECREASE OVERNIGHT SUNDAY...BUT HUMIDITY RECOVERY IS
EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP MONDAY
AFTERNOON ALONG WITH CRITICALLY LOW HUMIDITY. 

THE AFTERNOON WINDS MAY BECOME EVEN STRONGER BY TUESDAY AND WEDNESDAY
AS A COLD FRONT MOVES INTO NORTHERN UTAH. THIS WARNING MAY NEED TO
BE EXTENDED BEYOND MONDAY EVENING. NO PRECIPITATION IS EXPECTED IN
SOUTHERN UTAH THROUGH EARLY WEDNESDAY. SHOWERS ARE POSSIBLE LATER
WEDNESDAY THROUGH THURSDAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

GIBSON
000 
WWUS85 KSLC 020908
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
308 AM MDT MON JUN 2 2008

UTZ439-440-022215-
/O.EXT.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
308 AM MDT MON JUN 2 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY
WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 439 AND 440...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT TUESDAY. 

THIS RED FLAG WARNING IS FOR FIRE ZONES 439 AND 440 IN SOUTHWEST
UTAH INCLUDING UTAHS DIXIE AND ZION CANYON AND EXTREME SOUTH-
CENTRAL UTAH.

SOUTHWESTERLY WINDS WILL INCREASE AGAIN THIS AFTERNOON...WITH
GUSTS IN EXCESS OF 30 MPH EXPECTED TO REDEVELOP LATE THIS MORNING
INTO EARLY THIS AFTERNOON. HUMIDITIES WILL FALL BELOW 15 PERCENT
BY THIS TIME AS WELL. LOW HUMIDITIES COMBINED WITH GUSTY WINDS
WILL CREATE SEVERE FIRE WEATHER CONDITIONS FOR PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL UTAH TODAY.

WINDS WILL DECREASE OVERNIGHT MONDAY...BUT HUMIDITY RECOVERY IS
EXPECTED TO BE POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP TUESDAY
AFTERNOON ALONG WITH CRITICALLY LOW HUMIDITY ACROSS FIRE WEATHER
ZONES 439 AND 440.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 022014
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
214 PM MDT MON JUN 2 2008

UTZ439-440-031100-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
214 PM MDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR 
GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS FIRE 
WEATHER ZONES 439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR
GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS FAR
SOUTHWEST AND SOUTH CENTRAL UTAH.

GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITIES IN THE SINGLE DIGITS
WILL CONTINUE INTO THE EVENING HOURS ACROSS SOUTHERN UTAH. THESE
WINDS WILL DECREASE OVERNIGHT...HOWEVER RELATIVE HUMIDITY IS
EXPECTED TO REMAIN POOR. GUSTY WINDS ARE EXPECTED TO REDEVELOP
TUESDAY AFTERNOON...AND ALONG WITH RELATIVE HUMIDITY IN THE SINGLE
DIGITS WILL ONCE AGAIN RESULT IN SEVERE FIRE WEATHER CONDITIONS
ACROSS ZONES 439 AND 440.



$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 030326
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
926 PM MDT MON JUN 2 2008

UTZ439-440-031200-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
926 PM MDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR
SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON AND PORTIONS
OF EXTREME SOUTH CENTRAL UTAH.

GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING ACROSS THE
WARNED AREA. ALTHOUGH WINDS WILL REMAIN BELOW CRITICAL LEVELS
THROUGHOUT THE NIGHT...OVERNIGHT HUMIDITY RECOVERIES WILL BE
POOR. GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON...AND ALONG
WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS WILL ONCE AGAIN RESULT
IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONES 439 AND 440.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 031013
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
413 AM MDT TUE JUN 3 2008

UTZ439-440-032200-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
413 AM MDT TUE JUN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON AS WELL AS
EXTREME SOUTH CENTRAL UTAH.

GUSTY WINDS WILL DEVELOP THIS AFTERNOON. HUMIDITIES ARE EXPECTED
TO ONCE AGAIN FALL INTO THE SINGLE DIGITS BY LATE AFTERNOON. GUSTY
WINDS COMBINED WITH LOW HUMIDITIES WILL RESULT IN SEVERE FIRE
WEATHER CONDITIONS FOR FIRE WEATHER ZONES 439 AND 440 THIS
AFTERNOON AND EVENING.


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 032200
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
400 PM MDT TUE JUN 3 2008

UTZ439-440-040300-
/O.CON.KSLC.FW.W.0017.000000T0000Z-080604T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
400 PM MDT TUE JUN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
VERY LOW HUMIDITY AND GUSTY WIND ACROSS FAR SOUTHWEST AND SOUTH
CENTRAL UTAH.

GUSTY WINDS HAVE DEVELOPED AND HUMIDITIES ARE AROUND 10 PERCENT.
SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH
WILL PERSIST INTO THE EVENING HOURS AND CREATE SEVERE FIRE
WEATHER CONDITIONS.

STRONG WINDS ARE EXPECTED AGAIN LATE WEDNESDAY MORNING AND
THROUGH WEDNESDAY AFTERNOON BUT HUMIDITY SHOULD BE SLIGHTLY
HIGHER.

$$

AOT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 30, 9:57 AM MDT, 4 hours 33 minutes earlier.

Area forecast discussion, May 30, 9:57 AM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
957 AM MDT FRI MAY 30 2008

.SYNOPSIS...A WEAKENING UPPER LEVEL TROUGH OVER NORTHERN NEVADA
WILL CONTINUE TO SLIDE EAST ACROSS THE NORTHERN ROCKIES TODAY AND
BRUSH THE NORTHERN FRINGES OF THE STATE. HIGH PRESSURE ALOFT WILL
STRENGTHEN ACROSS THE INTERIOR WEST THROUGH THE WEEKEND.

&&

.DISCUSSION...HIGH PRESSURE IS CONTINUING TO SHIFT NORTHWARD OVER
THE AREA TODAY AND HAS ALREADY RESULTED IN MOSTLY CLEAR SKIES
ACROSS MOST OF THE STATE OF UTAH. ONLY FAR NORTHERN UTAH AND
SOUTHWEST WYOMING WILL EXPERIENCE ANY SIGNIFICANT CLOUD COVER AND
A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS FOR TODAY. THE NAM IS
THE ONLY MODEL THAT PRODUCES ANY PRECIPITATION SOUTH OF THE OGDEN
AREA...BUT SEEING AS HOW THE NAM HAS PRECIPITATION IN THE 12Z TO
18Z TIME FRAME AND SATELLITE AND RADAR IMAGERY SHOWS COMPLETELY
CLEAR SKIES...WILL THROW OUT THE NAM SOLUTION AS UNREPRESENTATIVE.
THE CURRENT FORECAST APPEARS TO BE ON TRACK AND NO UPDATE IS
ANTICIPATED FOR THIS MORNING.

THE UPPER LEVEL LOW OFF THE COAST OF THE PACIFIC NORTHWEST IS
EXPECTED TO INTENSIFY THE NEXT COUPLE OF DAYS...WHICH WILL ALLOW
A WARMER...DRIER...AND MORE STABLE SOUTHWEST FLOW TO ESTABLISH
ITSELF OVER THE GREAT BASIN. THIS WILL PRODUCE MAXIMUM
TEMPERATURES OF 5 TO 10 DEGREES ABOVE CLIMATOLOGY FOR THE AREA
OVER THE WEEKEND.

BEYOND SUNDAY THE GFS AND EC DIFFER SIGNIFICANTLY. BOTH ALLOW THE
LOW PRESSURE OFF THE PACIFIC NW TO SHIFT INLAND BEGINNING
SUNDAY...BUT THE GFS DIGS THIS TROUGH FURTHER SOUTH...ALLOWING IT
TO BRUSH NORTHERN UTAH AND SOUTHWEST WYOMING...WHILE THE EC KEEPS
THE LOW MUCH FURTHER NORTH. BOTH MODELS ALSO PRODUCE A DEEPER
TROUGH FOR THE MIDDLE OF NEXT WEEK...BUT THE EC MOVES THIS TROUGH
DIRECTLY THROUGH THE FORECAST AREA...WHILE THE GFS KEEPS THE
TROUGH EAST OF UTAH. WILL TAKE A CLOSER LOOK AT THE 12Z RUNS OF
BOTH MODELS...BUT SINCE THE GFS HAS RECENTLY BEEN TRENDING TOWARD
THE EC...CURRENT INCLINATION IS TO LEAN MORE HEAVILY ON THE EC
SOLUTION.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL
THROUGHOUT THE DAY. CURRENT LIGHT WINDS ARE EXPECTED TO SHIFT TO
THE NORTHWEST BETWEEN 16Z AND 18Z. THERE IS A 10 PERCENT CHANCE OF
SHOWERS IMPACTING THE TERMINAL TODAY...EITHER WITH BRIEF PERIODS
OF PRECIPITATION OR GUSTY WINDS...BUT MOST SHOWERS WILL LIKELY
STAY NORTH OF THE SLC AREA.

.FIRE WEATHER...HIGH PRESSURE IS BUILDING OVER THE AREA TODAY WHICH
WILL LEAD TO WARMER CONDITIONS AND LESS SHOWER ACTIVITY AND CLOUD
COVER. SOUTHWEST FLOW WILL INCREASE OVER THE WEEKEND GENERATING
BREEZY AFTERNOON WINDS MAINLY FOR SOUTHWEST UTAH.

&&

.FIRE WEATHER...WEAK HIGH PRESSURE BUILDING INTO THE REGION WILL
RESULT IN DRIER CONDITIONS TODAY WITH LIGHT WINDS. THE DRIER AIRMASS
WILL REMAIN OVER THE DISTRICT THIS WEEKEND. INCREASING SOUTHWEST
FLOW IS EXPECTED TO RESULT IN STRENGTHENING WINDS SATURDAY AND
SUNDAY...WHICH COULD RESULT IN AREAS OF SEVERE FIRE WEATHER
CONDITIONS OVER FAR SOUTHERN UTAH.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

PUBLIC...SCHOENING
FIRE WEATHER...GIBSON
AVIATION...SCHOENING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:30 PM MDTFire Weather WatchSLC25 hr

Nearby

Red Flag Warnings in Utah, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.